Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diabetes controlled with Metformin, exercise and diet, get severe leg pains, dull aching pain on top of legs on sitting. Help?

I m a T2 Diabetic controlled with Metformin , exercise and diet . For the exercise I do a 4mile circuit (2 miles walking, 2 miles jogging) 2-3 times a week. The problem is, is that I get leg pains in both legs, sharp shocking pain that travels down the length of the leg, a sharp throbbing pain traveling down, top front of my foot where it curves in from the shin and also I get a deep dull aching pain at the tops of my legs when sitting, making me very uncomfortable. These pains can come out of the blue and usually last for a few minutes. TIA
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM
You are diabetic well controlled on metformin and exercise and diet ,yet how long diabetes is there , what is your age and are you overweight and also important to know smoking and alcohol use.
In patients like you leg pain may be manifestation of developing neuropathy,as you walk so much another possibility is muscular pain which may be complicated by vitamin B12 deficiency and side effect of metformin like lactic acidosis.
You can consult a Neurophysician and get Nerve conduction study to know the cause .
Good Luck to you
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor